# SDR 05FDEA01239

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON LANDING PLATE AREA BETWEEN STA WAIX-7.35 AND WAIX-14.7 JUST FWD OF AILERON HAS 2 EACH HOLES OVERSIZED AT 0.328 AND 0.371 DIAMETER, WORK CARD E6-5710-  7-5008A PT 4 REQUIRES THESE HOLES TO BE REAMED UP TO 0.313 DIAMETER.  COMPLIED WITH EA 6-5730-88784, RAS/BAE/1000692/2005 ISSUE A.
